# SDR AALA202509086019

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 69,477 hours, 29,651 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16006
- Condition: False Indication
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR HORN CAME ON AND ALL THREE GEAR LIGHTS WENT TO RED . WE WERE AT 10,000FT SLOWING FROM 320 KNOTS TO 250 KNOTS. THRUST LEVERS WERE AT IDLE.  GEAR HORN STAYED ON FOR SEVERAL MINUTES UNTIL WE FINALLY LOWERED THE LANDING GEAR AND IT TURNED OFF AND THE GEAR LIGHTS TURNED GREEN. LANDING GEAR EXTENDRF NORMALLY AND A NORMAL LANDING WAS MADE. MAINTENANCE REPLACED PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) PER WORK CARD 08L00032003.
